English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19046443      Online Users : 360
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15001

Title: SPECTRALLY BOUNDED φ–DERIVATIONS ON BANACH ALGEBRAS
Authors: Lee, Tsiu-Kwen;Liu, Cheng-Kai
Contributors: 數學系
Date: 2005
Issue Date: 2013-01-07T01:43:30Z
Publisher: American Mathematical Society
Abstract: Applying the density theorem on algebras with -derivations, we show that if a -derivation of a unital Banach algebra is spectrally bounded, then . Also, if and only if , where denotes the spectral radius of .
Relation: Proceeding of the American Mathematical Society, 133(5): 1427-1435
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML372View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback